When is a space Menger at infinity?

Leandro Fiorini Aurichi, Angelo Bella


We try to characterize those Tychonoff spaces X such that βX\X has the Menger property.


Menger; remainder

Subject classification

54F65; 54D40; 54D20

Full Text:



L. F. Aurichi and A. Bella, On a game theoretic cardinality bound, Topology Appl., to appear.

G. Debs, Espaces héréditairement de Baire, Fund. Math. 129 (1988), 199-206. https://doi.org/10.4064/fm-129-3-199-206

M. Henriksen and J. Isbell, Some properties of compactifications., Duke Math. J. 25 (1958), 83-106. https://doi.org/10.1215/S0012-7094-58-02509-2

W. Hurewicz, Uber eine verallgemeinerung des Borelschen theorems, Mathematische Zeitschrift. 24 (1925), 401-421. https://doi.org/10.1007/BF01216792

E. Michael, Complete spaces and triquotient maps, Illinois J. Math. 21 (1977), 716-733. https://doi.org/10.1215/ijm/1256049022

A. Miller and D. Fremlin, On some properties of Hurewicz, Menger and Rothberger, Fund. Math. 129 (1988), 17-33. https://doi.org/10.4064/fm-129-1-17-33

M. Sakai and M. Scheepers, The combinatorics of open covers, Recent progress in General Topology III, J. van Mill and K. P. Hart ed., (2014) 751-799. https://doi.org/10.2991/978-94-6239-024-9_18

R. Telgarsky, On games of Topsoe, Math. Scand. 54 (1984), 170-176. https://doi.org/10.7146/math.scand.a-12050

F. Topsoe, Topological games and Cech-completeness, Proceedings of the V Prague Topological Symposium, 1981, J. Novak ed. (1982), 613-630.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. A non-discrete space X with Cp(X) Menger at infinity
Angelo Bella, Rodrigo Hernández-Gutiérrez
Applied General Topology  vol: 20  issue: 1  first page: 223  year: 2019  
doi: 10.4995/agt.2019.10714

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt